# SDR IXXA20251013007

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,721 hours, 18,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143T63427
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FORWARD LOWER CARGO DOOR CHORD
